# SDR HEEA064701

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Condition: Damaged
- Location: Transmission Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PUMP HAD SPLINE DAMAGE.
